# SDR USAA2014081500002

- Difficulty date: August 14, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Condition: Faulty
- Location: Hyd Reservoir
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ROUGHLY AN HOUR BEFORE LANDING, FLIGHT GOT AN ECAM MSG THAT THE GREEN HYD RESERVOIR LEVEL LOW.  IAW ECAM PROCEDURE THEY LOST SOME BRAKING, SLOWED FLIGHT CONTROLS, CAT 3 LANDING ABILITY & NOSE WHEEL STEERING.  DECLARED AN EMER, OPERATIONS INFORMED THAT FLIGHT WILL NEED TO BE TOWED INTO THE GATE FROM THE RUNWAY.  MAINTENANCE REMOVED AND REPLACED LOW LEVEL SWITCH ON GREEN RESERVOIR.
